# SDR R61A2019121431373

- Difficulty date: December 3, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***SEAT TRACK UPPER FLANGE CORRODED AT FR 16-17, RBL 11.  REPAIRED SEAT TRACK UPPER FLANGE IAW SRM 53-10-10 REP. 02.***AIRCRAFT REMAINS IN HEAVY CHECK***
